mexigrl64
Mood:
Frustrated
Last Activity:
Jan 21, 2019
Joined:
Mar 19, 2015
Messages:
53
Trophy Points:
86

Post Ratings

Received: Given:
Like 4 4
Agree 1 3
Helpful 0 0
Hug 12 1
Good Question 1 1
Genius 0 0
Funny 0 0
Winner 0 0
Informative 0 0
Friendly 0 0
Useful 0 0
Optimistic 0 0
Creative 0 0

Following 1

Followers 1

Gender:
Female

Share This Page

mexigrl64

Member, Female

mexigrl64 was last seen:
Jan 21, 2019
    1. BrownsFan614
      BrownsFan614
      Hey! Saw your post regarding a spike in your T after taking an antibiotic. I too have had a spike in my T after taking azithromycin, but it increased weeks after I took it. I might have an ear infection that is causing the spike but I’m not sure. Let me know how it goes for you. I hope you are doing better.
      1. mexigrl64
        mexigrl64
        Hey - so far not good. I was on the mycin for 2 days and then stopped. My spike is super loud, I did have one good day a few days ago. Still hoping it goes back to baseline, I will wish the same for you.
        Nov 24, 2018
  • Loading...
  • Loading...
  • About

    Gender:
    Female
    Tinnitus Since:
    07/30/2000
    Diagnosed with M.S. in 2000. Had a severe relapse with hyperacusis. Still have moderate hyperacusis in right ear but left resolved. Off/on Tinnitus but in the last few weeks it's become moderate to severe. It's interfering with my daily activities right now. I know all about white noise and masking and use it constantly because of the hyperacusis. I'm on a low level SSRI but perhaps it's not the right one that can help. Hoping to find new information and help with dealing with my current status.